# SDR JJBA20120614003

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,718 hours, 38,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  CREW NOTICED THE AFT SEGMENT OF THE FLOOR EMERGENCY LIGHTS WAS INOPERATIVE.  GROUND MX CREW R & R THE EMERGENCY FLOOR LIGHT STRIP AT ROWS 8 & 9.  OPS CHECKED SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
